Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 157, NWS Atlanta, GA

April 4, 2008Oglethorpe County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 4, 2008, 6:55 PM EDT for Oglethorpe County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2008, 6:55 PM EDT (22:55 UTC)
Expired
Apr 4, 2008, 7:30 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Oglethorpe County, GA

The radar

The Greer radar (KGSP), 131 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 2:27 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 042255
SVRFFC
GAC221-042330-
/O.NEW.KFFC.SV.W.0157.080404T2255Z-080404T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT FRI APR 4 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OGLETHORPE COUNTY IN NORTHEAST GEORGIA

* UNTIL 730 PM EDT

* AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  SOUTHWEST OF CRAWFORD...MOVING NORTHEAST AT 47 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SANDY
  CROSS.

DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING
FOR NORTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3392 8288 3388 8291 3373 8317 3375 8327
      3381 8330 3387 8327 3406 8296 3401 8292
      3398 8279 3396 8279
TIME...MOT...LOC 2255Z 239DEG 41KT 3381 8324

$$
1 follow-up statement
000 
WWUS52 KFFC 042305
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
705 PM EDT FRI APR 4 2008

GAC221-042330-
/O.CON.KFFC.SV.W.0157.000000T0000Z-080404T2330Z/
OGLETHORPE GA-
705 PM EDT FRI APR 4 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR OGLETHORPE COUNTY...

AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
STEPHENS...MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LEXINGTON...SANDY CROSS AND VESTA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING
FOR NORTHERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
100 AM EDT SATURDAY MORNING FOR WEST CENTRAL GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3396 8279 3392 8288 3388 8291 3373 8317
      3377 8323 3383 8324 3390 8321 3406 8296
      3401 8292 3398 8279
TIME...MOT...LOC 2305Z 248DEG 38KT 3384 8312

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:45 PM EDT, 10 minutes earlier.

Area forecast discussion, Apr 4, 6:45 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT FRI APR 4 2008

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
CURRENT SATELLITE LOOP SHOWS CLOUDS BREAKING UP AS THE WEDGE BREAKS
FROM SW TO NE. TEMPS AND DEWPOINTS ARE ON THE RISE WITH INCREASED
MOIST SOUTHWESTERLY FLOW ALONG WITH A RATHER ACTIVE LINE OF STORMS
MOVING EAST OUT OF AL. WE ARE CURRENTLY UNDER A TORNADO WATCH FOR
ALL OF NORTH GA AND PORTIONS OF CENTRAL. A MODERATELY UNSTABLE
AIRMASS CONTINUES TO SPREAD NORTHEASTWARD INTO THE STATE THIS
AFTERNOON. ALSO SHEAR PROFILES ARE INCREASING ACROSS AL/GA.
EXPECTING THUNDERSTORMS WILL INCREASE IN NUMBER AND INTENSITY
THROUGH TONIGHT. TORNADOES...LARGE HAIL...AND DAMAGING WINDS WILL
BE POSSIBLE WITH SEVERE STORM DEVELOPMENT. THE WEDGE THAT HAS BEEN
OVER MOST OF THE STATE FOR THE PAST 24 HOURS IS ERODING FAST AND
ALLOWING INCREASED AREAS OF INSTABILITY TO DEVELOP. CURRENTLY
CAPES ARE IN THE 1000-1500 RANGE WITH LIFTED INDICES AROUND -3 TO
-5. THE ACTUAL COLD FRONT DOES NOT MOVE INTO NW GA UNTIL AFTER 00Z
SAT. A WAVE ALONG THE FRONT PUSHES NE OUT OF THE GULF SAT MORNING
AND IS EXPECTED TO DEVELOP INTO A CLOSED LOW CENTER OVER CENTRAL
GA BY 18Z SAT. THIS WAVE WILL BRING INCREASED MOISTURE WITH IT AND
SLOW THE EASTERLY MOVEMENT OF THE FRONT. LOOKING FOR A 2 DAY QPF
TOTAL OF 1 TO 2.5 INCHES OF MUCH NEEDED PRECIP ACROSS NORTH AND
CENTRAL GA. THE FRONT IN EXPECTED TO BE EAST OF THE AREA BY 00Z SUN.
HIGH PRESSURE BUILD IN FROM THE NORTH FOR SUN AND SHOULD KEEP MOST OF
THE AREA PRECIPITATION FREE THROUGH SUN EVENING. ANOTHER WAVE MOVES
NE OUT OF THE CENTRAL GULF SUN AFTERNOON BRINGING ANOTHER SHOT OF
PRECIP TO SOUTH AND SOUTHWEST PORTIONS OF THE STATE SUN EVENING
THROUGH MON MORNING.

.LONG TERM /MONDAY THROUGH FRIDAY/...
AFTER MONDAY THE WEATHER PATTERN IS NOT WELL DEFINED THROUGH DAY 7.
MODELS KEEP A WEAK NOSE OF HIGH PRESSURE IN ACROSS THE STATE THROUGH
MOST OF NEXT WEEK. AT THE SAME TIME THE MODELS ARE SHOWING A
WEAKENING FRONTAL SYSTEM MOVING EAST OUT OF THE TN VALLEY TUE NIGHT
AND INTO GA WED. INCREASED MOIST SOUTHERLY FLOW AHEAD OF THIS SYSTEM
CALLS FOR AT LEAST A SLIGHT CHANCE OF PRECIPITATION. THIS FRONT
NEVER EXITS THE AREA AS IT LOOKS LIKE IT STALLS ACROSS NORTH GA
ALLOWING FOR WAVES TO TRAIN ALONG IT. WILL CONTINUE WITH EARLIER
THINKING AND KEEP SLIGHT AND CHANCE POPS ACROSS THE STATE THROUGH
DAY 7

&&

.AVIATION...
NUMEROUS STRONG THUNDERSTORMS IN THE VICINITY OF THE LOCAL TERMINALS
AT THIS MOMENT...AND WILL CONTINUE TO IMPACT THE NORTH GEORGIA
THOUGH AT LEAST MIDNIGHT. CONSIDERABLE INSTABILITY WILL LINGER NEAR
CSG/MCN WELL INTO THE OVERNIGHT...KEEPING THUNDERSTORMS IN THAT AREA
THROUGH MORNING. CEILINGS/VIS ARE GOING TO BE CHAOTIC...VARYING
BETWEEN IFR/MFVR THROUGH THE PERIOD. WINDS SHOULD REMAIN SOUTHWEST
UNTIL FROPA SATURDAY AFTERNOON.

RRH

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          59  67  49  74  52 /  70 100  20  10  20
ATLANTA         59  63  51  74  56 /  70 100  10  10  10
BLAIRSVILLE     56  62  43  72  47 / 100  80  10  10  10
CARTERSVILLE    56  62  44  75  52 /  90  90  10  10  10
COLUMBUS        66  73  53  79  57 /  70 100  10  20  20
GAINESVILLE     55  62  48  73  51 /  90 100  10  10  10
MACON           62  72  51  78  58 /  50  90  20  20  20
ROME            60  66  46  78  53 / 100  70  10  10  10
PEACHTREE CITY  60  65  46  75  53 /  70 100   5  10  10
VIDALIA         64  76  57  77  58 /  40  80  50  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01

In the hours before

Local storm report, Apr 4, 6:22 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
622 PM EDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             WINDER                  33.99N 83.72W
04/04/2008  E0.75 INCH       BARROW             GA   COUNTY OFFICIAL

&&

MGRIESIN
Special weather statement, Apr 4, 6:25 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 PM EDT FRI APR 4 2008

GAZ058-059-042300-
625 PM EDT FRI APR 4 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
BUTTS AND JASPER COUNTIES UNTIL 700 PM EDT...

AT 621 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER INDIAN SPRINGS STATE PARK...MOVING NORTHEAST
AT 45 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BUTTS AND JASPER COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE JACKSON...FLOVILLA...INDIAN SPRINGS STATE
PARK...WORTHVILLE AND MONTICELLO. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 4, 6:29 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT FRI APR 4 2008

GAZ014-015-021>023-033-042300-
629 PM EDT FRI APR 4 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
FORSYTH...CHEROKEE...HALL...DAWSON...LUMPKIN AND FULTON COUNTIES
UNTIL 700 PM EDT...

AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BUFFINGTON TO 13 MILES WEST OF ALPHARETTA
...MOVING EAST AT 55 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS FORSYTH...
CHEROKEE...HALL...DAWSON...LUMPKIN AND FULTON COUNTIES THROUGH 700 PM
EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE BUFFINGTON...
NELSON...BALL GROUND...ALPHARETTA...FREE HOME...DUCKTOWN...DREW...
COAL MOUNTAIN...DAWSONVILLE...SILVER CITY...MATT...CUMMING...
AURARIA...DOUGHERTY AND OSCARVILLE.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 4, 6:48 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT FRI APR 4 2008

GAZ090>093-102>104-042315-
648 PM EDT FRI APR 4 2008

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZED HAIL AND WIND GUSTS TO 40
MPH IN SUMTER...WEBSTER...STEWART...SCHLEY...MACON...CHATTAHOOCHEE
AND MARION COUNTIES UNTIL 715 PM EDT...

AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF MODERATE TO STRONG THUNDERSTORMS FROM OMAHA...TO
PRESTON...TO METHVINS...MOVING NORTHEAST AT 25 MPH.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, Apr 4, 6:53 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT FRI APR 4 2008

GAZ038-042330-
653 PM EDT FRI APR 4 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN
OGLETHORPE COUNTY UNTIL 730 PM EDT...

AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF MAXEYS...MOVING NORTHEAST AT 45
MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS OGLETHORPE
COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE MAXEYS...STEPHENS...CRAWFORD...LEXINGTON...SANDY CROSS AND
VESTA.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 4, 6:53 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT FRI APR 4 2008

GAZ025-034-035-042330-
653 PM EDT FRI APR 4 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
BARROW...GWINNETT AND JACKSON COUNTIES UNTIL 730 PM EDT...

AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF DACULA...MOVING NORTHEAST AT 49
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
BARROW...GWINNETT AND JACKSON COUNTIES THROUGH 730 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE DACULA...AUBURN...FORT
YARGO STATE PARK...CARL...BETHLEHEM...RUSSELL...HOSCHTON...
BRASELTON...WINDER...STATHAM...PENDERGRASS...JEFFERSON AND ARCADE.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 1:51 PM EDTSevere Thunderstorm WarningFFCDade, Walker39 min
Apr 4, 2:11 PM EDTSevere Thunderstorm WarningFFCChattooga, Walker49 min
Apr 4, 3:18 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon42 min
Apr 4, 4:00 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens45 min
Apr 4, 4:04 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton, Heard41 min
Apr 4, 4:23 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Douglas, Fayette, Fulton, Henry55 min
Apr 4, 4:26 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding, Polk49 min
Apr 4, 4:42 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Lumpkin, Pickens37 min
Apr 4, 5:03 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard28 min
Apr 4, 5:07 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Forsyth, Fulton38 min
Apr 4, 5:14 PM EDTSevere Thunderstorm WarningFFCHaralson, Paulding, Polk46 min
Apr 4, 5:16 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Rockdale, Walton44 min
Apr 4, 5:59 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup46 min
Apr 4, 6:00 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson33 min
Apr 4, 6:12 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Pike, Spalding16 min
Apr 4, 6:25 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Haralson, Paulding, Polk20 min
Apr 4, 6:33 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding, Troup42 min
Apr 4, 6:50 PM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Oconee40 min
Apr 4, 7:06 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Spalding39 min
Apr 4, 7:29 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Wilkes46 min
Apr 4, 7:37 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton, Rockdale38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.